Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

About this blog

My personal experiences of Claravis & some tips on how to deal with the side effects.

Entries in this blog

Hey everyone! So it's basically day 8 for me of my claravis journey and I'm having really bad back pains. I don't know if it's from sleeping in a bad position or if it's from the drug, because back pains are a side effect of the drug. If it is from the drug, are those side effects supposed to come that early? I have no idea to be honest. It hurts a lot and I'm not used to having such an intense pain in my back. It's especially inconvenient that I have these back pains because tomorrow I'll be watching little kids during Easter dinner. I really hope Icy-Hot can help me relieve some of the pain by tomorrow. If you guys know anything about back pain and accutane, please comment below! I like reading about your personal experiences and relating as best as I can!!


So one of the most common side effects with Claravis (Accutane) is dry lips. I don't know about any other Accutane users but I find it extremely annoying. I wake up in the morning and my lips are so chapped. I wear chapstick 24/7 and I don't know... I just doesn't help me. I wear chapstick before I go to bed and just as I wake up because that's when my lips are at their worst. Then I continuously reapply my chapstick every 2 hours.

The chapstick I use is "Nivea: Hydrating lip care, sunscreen spf 10". For me, it's not really working out anymore. My lips are getting really dry and it's only day 8 of my accutane journey. ACCUTANE USERS: WHAT'S THE BEST CHAPSTICK TO USE DURING THE TIME PERIOD OF ACCUTANE? WHAT BRAND? PLEASEEEEEEE HELPPPPPP!!

I think the reason I have acne is because of my father's death.

It was the end of 4th grade when he died. That's when I started to get a stray pimple or 2... I was only 9.

Once school started up, people were asking me about it and I was getting more homework which added onto my stress and anxiety. I had to get a counselor in school to talk about my feelings about it, not because I needed one although it really did help me with the mourning process. It was because all kids who lost someone important to them in my school had to go to a counselor. comfort.gif

Anyway, it was getting worse day by day. I hated talking about my father's death and school was stressing me out... It really started getting hard to handle in 7 grade and up until now. People get acne for different reasons. It's definitely a hormonal thing, but there's different reasons why. Death, stress, anxiety, and other things could lead to acne. Yes, I know, I'm not a doctor or a dermatologist but I strongly do believe my acne was caused by the death of my father. My brother also got acne around the same time, except his was more aggressive.

If anyone knows any information about the relationship between losing someone and stress and acne, please comment below! Thanks!!


So it's Day 7 of my journey on Claravis (Accutane) and my acne is getting substantially red. It's starting to get dry but it's also smoothing down. My lips are really dry despite using Nivea hydrating lip care chapstick. I wash my face with Cetaphil Foaming Face Wash and moisturize with the Cetaphil Lotion. (You could find all Cetaphil products at CVS or a local pharmacy.) For make up, I use neutrogena & almay products because they're non-comedogenic, which means it won't clog your pores. It's only day 7, and I have a long journey awaiting me.



Sign in to follow this  
Followers 0